# SDR DALA2023121910361

- Difficulty date: December 15, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 95,944 hours, 43,400 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0670 CORROSION ON DOOR INTERNAL STRUCTURE ANGLES (1EA), LOWER AREA AT AFT CARGO DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00797: ANGLES (1EA), LOWER AREA AT AFT CARGO DOOR WAS REPLACED PER B757-200 SRM 51-40. (0110703)
